# SDR A6WA20124M502

- Difficulty date: September 5, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR CUTOUT LOWER SILL HAS EXFOILIATED CORROSION IN MULTIPLE AREAS.  CORROSION IS AT AND EXTENDING UNDER J1MB AND J2MB CONNECTOR MOUNT BLOCKS.  ALSO PROX SWITCH AND AT AFT LOWER CORNER OF CUTOUT.  REMOVED AND REPLACED PAX DOOR CUTOUT LOWER SILL IAW CRJ 200 SRM 51-42-06, 51-42-21 AND SRM TR#53-23.
